# SDR DALA13003029211

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 46,398 hours, 24,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1495, LONGERON 4R CRACKED.  REMOVED DAMAGED LONGERON FROM BS 1488 - 1501.  PERFORMED HFEC, NO FINDINGS, DAMAGE CONTAINED.  FABRICATED NEW SECTION OF LONGERON IAW DWG 5910288.  FOUND NEW SPLICE PIECE FOR AFT CUT POINT BS 1501 IAW DWG 3924814-501 AND SRM 53-10-01, FIG 7.  TREATED AND PRIMED REPAIR SECTION OF LONGERON AND REPAIR SPLICE.  INSTALLED IAW SRM 53-10-01.
